MAUDE Adverse Event Report: AVAILMED S.A.DE C.V.9 INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AVAILMED S.A.DE C.V.9 INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 306001
Medical Device Problem Codes Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device received, analysis not yet complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) regarding a lead for a basic evaluation.They reported that the stylet kept getting stuck in the leads and couldn't be used.The stylet would not allow for the lead to be placed properly.No patient symptoms were reported.
 
Additional Manufacturer Narrative
H3: the returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified that the {x} conductor(s) were stretched in the body of the lead; however, electrical testing determined that continuity was complete and there were no electrical shorts between the circuits.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AVAILMED S.A.DE C.V.9
c.industrial lt.001 mz.105
tijuana,bc 22444
MX  22444
MDR Report Key10860108
Report Number3010291427-2020-00025
Device Sequence Number11413295
Product Code EZW
UDI-Device Identifier00763000114077
UDI-Public00763000114077
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2022
Device Model Number306001
Device Catalogue Number306001
Device Lot Number60250642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1